# SDR HNAA2012010900457

- Difficulty date: January 9, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,746 hours, 53,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED FLOOR EMERGENCY LIGHTS.
